- 04-14-2009, 12:48 AM
currently on week 2 of a hdrol trenadrol cycle 75mg/90mg
having headaches maybe due to blood pressure?
i am also taking dcp, and a preworkout/fatburner ARSENAL X
the arsenal x has about 250mg of caffine and some yohbime (sp) this might be the culprit for putting me over the edge....any input would be great
- 04-14-2009, 12:53 AM
How much HB you taking and did you preload?
drop teh preworkout drinker and teh fat burner, cut after pct not on cycle or during pct.
u taking ur bp?Serious Nutrition Solutions
- 04-14-2009, 09:35 AM
04-14-2009, 10:51 AM
I would drop the X. I know yohimbe messes with my blood. I can feel a pressure form it, while 3g of caffeine doesnt do a thing to me. (yes I have taken 3g of caffeine in a day before....finals week....that was hell!)
04-14-2009, 11:14 AM
make sure you drink enough water.....dehydration is a major cause of headaches, i know it was for me and I was getting a gallon a day,but i needed near 2 for headaches to not come.....also make sure you have support supps for BP/liver support
04-14-2009, 11:31 AM
04-14-2009, 01:14 PM
04-14-2009, 03:30 PM
i am actually doing the exact stack...minus the preworkout fat burner...h-drol/trenadrol/dcp...it is because of blood pressure. my first couple of days with 90mg trenadrol i had blinding headaches. i bumped up the hawthorne to over 2,000mgs per day and its fine now.
04-14-2009, 04:01 PM
04-14-2009, 04:12 PM
04-14-2009, 04:22 PM
04-14-2009, 04:25 PM
04-14-2009, 04:27 PM
04-14-2009, 04:41 PM
04-14-2009, 06:09 PM
Similar Forum Threads
- By Nolanaf67 in forum AnabolicsReplies: 2Last Post: 02-13-2010, 09:50 AM
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 5Last Post: 07-23-2009, 01:38 PM
- By KneeDragger76 in forum PheromonesReplies: 2Last Post: 03-16-2009, 05:18 PM
- By Jessman85 in forum AnabolicsReplies: 7Last Post: 09-09-2007, 02:40 PM